NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I developed malaria two days ago, and i went to a pharmacy to get antimalarial drug. After taking the artemether/lumefantrine tablets(20/120mg). My health started improving. But i now feel a shard pain around my chest region whenever i laugh. what could be the cause?"

    User Avatar
    A 25 years year old male asked:
    5 months ago
    I developed malaria two days ago, and i went to a pharmacy to get antimalarial drug. After taking the artemether/lumefantrine tablets(20/120mg). My health started improving. But i now feel a shard pain around my chest region whenever i laugh. what could be the cause?

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app